On the number of near-maximum insurance claim under dependence

Détails

ID Serval
serval:BIB_861731129415
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
On the number of near-maximum insurance claim under dependence
Périodique
Insurance: Mathematics and Economics
Auteur(s)
Hashorva E.
ISSN
0167-6687
Statut éditorial
Publié
Date de publication
2003
Peer-reviewed
Oui
Volume
32
Numéro
1
Pages
37-49
Langue
anglais
Résumé
Let X-1, X-2,... be random claim sizes with continuous distribution functions F and N((.)) an independent point process on [0, infinity). Denote by X-N([0,X-t):N([0,X-t) the maximal claim size occurring during the time interval [0,t], t>0 and K-t (a) the number of claims that excess the random barrier XN([0,t])-a(t), with a(t)>0. For iid claim sizes, both distributional and asymptotic properties of K-t (a) are investigated in Li and Pakes (2001) [Li, Y, Pakes, A.G., Insur.: Math. Econ. 28 (3), 309-323]. In this paper, by dropping the iid assumption we extend and simplify limit results of Li and Pakes (2001). Further, we show that K-t (a)/t is a strongly consistent estimator of certain tail probability.
Mots-clé
Near-maximum insurance claim, Extreme value theory, Stationary random sequence, Limit results
Web of science
Création de la notice
03/09/2010 11:16
Dernière modification de la notice
20/08/2019 14:45
Données d'usage